# SDR REXA2018020900143

- Difficulty date: February 9, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 22,574 hours, 14,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC69039171
- Condition: Cracked
- Location: Wng - Body Fairi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT BODY FARING HAS A CRACKED STRAP BELOW CHANNEL. FABRICATED A NEW STRAP IAW SRM 51-24-36.
